# SDR DXTA200803173

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- System (JASC): 3150 · Central Warning
- Part: Actuator
- Part number: 991455811
- Part serial: 303
- Condition: Failed
- Location: Rudder Limit
- Part time: 2,315 hours, 1,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT- A FAIL MESSAGE APPROXIMATELY 5 MINUTES AFTER TAKEOFF. RUDDER LIMITS TO 22 PERCENT.  CONNECTED TEST EQUIPMENT AND OPERATED RUDDER LIMITER SYSTEM. DUPLICATED DISCREPANCY. RUDDER LIMITER "A" (UPPER POSITION) FAILED. REMOVED AND REPLACED RUDDER LIMITER ACTUATOR 'A' (UPPER POSITION) WITH A NEW ACTUATOR. PERFORMS OPERATIONAL CHECKS AND TRAVEL CHECKS. ALL CHECKS GOOD. WORK DONE IAW MM 27-23-00. REMOVED ALL TEST EQUIPMENT AND CLEANED ALL ACCESS PANELS PREVIOUSLY REMOVED.
